# SDR SWAA2021092017606

- Difficulty date: September 14, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 48,459 hours, 24,185 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR SLIDE HAD STARTED TO UNPACK FROM CONTAINER ; / [01] RE-SECURED SLIDE IN COMPARTMENT PER TASK CARD MT 725-61-06
